中文   English
Home >> Research >> 2015
1. Bing Chen and Bo Ning
Hamilton cycles in almost distance-hereditary graphs
Open Math. 14 (2016) 19-28.
2. Joanna N. Chen and William Y.C. Chen
On permutations with bounded drop size
European J. Combin. 54 (2016) 138-153.
3. Qing-Hu Hou, Lisa H. Sun and Li Zhang
Quadratic forms and congruences for l-regular partitions modulo 3, 5 and 7
Adv. in Appl. Math. 70 (2015) 32-44.
4. Qing-Hu Hou
An insertion algorithm and leaders of rooted trees
European J. Combin. 53 (2016) 35-44.
5. William Y.C. Chen, Qing-Hu Hou, Lisa H. Sun and Li Zhang
Ramanujan-type congruences for overpartitions modulo 16
Ramanujan J. 40 (2016) 311-322.
6. Doris D.M. Sang and Diane Y.H. Shi
An Andrews-Gordon type identity for overpartitions
Ramanujan J. 37 (2015) 653-679.
7. James J.Y. Zhao
Sun's log-concavity conjecture on the Catalan-Larcombe-French sequence
Acta Math. Sin. (Engl. Ser.) 32 (2016) 553-558.
8. Zhonghua Wu, Gang Hu, Jianyi Yang, Zhenling Peng, Vladimir N. Uversky and Lukasz Kurgan
In various protein complexes, disordered protomers have large per-residue surface areas and area of protein-, DNA- and RNA-binding interfaces
FEBS Letters 589 (2015) 2561-2569.
9. Zhenling Peng and Lukasz Kurgan
High-throughput prediction of RNA, DNA and protein binding regions mediated by intrinsic disorder
Nucleic Acids Research 43 (2015) 10pp.
10. Bo Ning, Shenggui Zhang and Binlong Li
Solution to a problem on hamiltonicity of graphs under Ore- and Fan-type heavy subgraph conditions
Graphs Combin. 32 (2016) 1125-1135.
11. Zaihui Gan, Boling Guo and Xin Jiang
Orbital instability of standing waves for the generalized 3D nonlocal nonlinear Schrödinger equations
Acta Math. Sci. Ser. B Engl. Ed. 35 (2015) 1163-1188.
12. Zaihui Gan, Yansheng Ma and Ting Zhong
Some remarks on the blow-up rate for the 3D magnetic Zakharov system
J. Funct. Anal. 269 (2015) 2505-2529.
13. James J.Y. Zhao
Koroljuk's formula for counting lattice paths revisited
Utilitas Math.
14. Fuyuan Chen and Bo Ning
A note on nowhere-zero 3-flow and Z3-connectivity
Ars Math. Contemp. 10 (2016) 91-98.
15. Thomas Y. He, Kathy Q. Ji, Wenston J.T. Zang
Bilateral truncated Jacobi's identity
European J. Combin. 51 (2016) 255-267.
16. Kathy Q. Ji and Alice X.H. Zhao
The Bailey transform and Hecke-Rogers identities for the universal mock theta functions
Adv. in Appl. Math. 65 (2015) 65-86.
17. Binlong Li, Bo Ning and Shenggui Zhang
Long paths and cycles passing through specified vertices under the average degree condition
Graphs Combin. 32 (2016) 279-295.
18. William Y.C. Chen, Peter L. Guo and Sabrina X.M. Pang
Vacillating Hecke tableaux and linked partitions
Math. Z. 281 (2015) 661-672.
19. Ru-Xi Ding, Daniel K. Du, Zheng-Hai Huang, Zhi-Ming Li and Kun Shang
Variational feature representation-based classification for face recognition with single sample per person
J. Vis. Commun. Image R. 30 (2015) 35-45.
20. Liang Zhang and Ze-Hua Zhou
Dynamics of differentiation operators on generalized weighted Bergman spaces
Open Math. 13 (2015) 141-145.
21. Wang Ning, Rong Ximin and Dong Guanghua
A continuum percolation model for stock price fluctuation as a Levy process
J. Syst. Sci. Complex. 28 (2015) 175-189.
22. James J.Y. Zhao
A bijective proof of the Alladi-Andrews-Gordon partition theorem
Electron. J. Combin. 22 (2015) 9pp.
23. William Y.C. Chen, Doris D.M. Sang and Diane Y.H. Shi
An overpartition analogue of Bressoud's theorem of Rogers-Ramanujan-Gordon type
Ramanujan J. 36 (2015) 69-80.
24. Qing-Hu Hou and Rong-Hua Wang
An algorithm for deciding the summability of bivariate rational functions
Adv. in Appl. Math. 64 (2015) 31-49.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China